HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I Have Been On Metoprolol Succ ER 50mg For Quite

i have been on metoprolol succ ER 50mg for quite some years as well as Losartan 100mg but my BP is still high so my cardiologist switched my Losartan to Valsartan 320 mg. I just took the valsartan for the first time and it made me dizzy, light headed, my heart started racing and now i feel so tired and sleepy. I have not taken the metoprolol today because I didnt; know the interaction between the two meds. BP was 160/90 but now its 144/87. Maybe my valsartan dosage is too high? Afraid to take the metoprolol now.
Tue, 1 Aug 2023
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I Have Been On Metoprolol Succ ER 50mg For Quite